Travoprost or Bimatoprost or Latanoprost for Hair Regrow and Change of Color Eye

Dear Dr I want to use travoprost or Bimatoprost or latanoprost for hair regrow. I have read that travoprost or Bimatoprost or latanoprost has side effect like the change of color of the eye (colored part of the eye) . It is possible to change the color of eyes if someone uses only the scalp? I am afraid why i have blue eyes, and i wantn’t to change color.

Doctor Answers (3)

FUE Hair Transplant Surgery

+1

Latisse is a prescription treatment used on eyelashes for hypotrichonis. It is a bimatoprost ophthalmic solution to grow longer, fuller and darker eyelashes. Latisse is applied to only the upper lid line and must be used with the included sterile applicator. It may also be used off-label on the eyebrows. However, it is ineffective to treat hair loss on the head. You should look into a follicular unit extraction (FUE) hair transplant to address hair loss and thinning on your head.


 


Redondo Beach Dermatologic Surgeon
5.0 out of 5 stars 16 reviews

Latisse and changing eye color

+1

The risk of eye color change is seen when Latisse is used on the eyelashes and the solution inadvertently comes in contact with the eye.  If you are using it on your scalp, this will not be an issue.  You realize that with the cost and volumes associated with Latisse, you aren't going to get very far treating hair loss on your scalp.  If you are losing hair in large amounts, go see your local dermatologist to make sure that there are no medical issues or automimmune issues causing alopecia.  You may later need to see a local hair transplant surgeon if your situation calls for it.  

Allan J. Parungao, MD
Oak Brook Plastic Surgeon
4.5 out of 5 stars 12 reviews

Growing hair and eye color

+1

When Latisse is used on the eye;ashes to regrow them or grow them longer and thicker, a warning is that eyes that are light(especially those with brown flecks of color within) can change in color. Using these on your head will not change eye color as I believe that  you would have to get this in your eye to do that. Jo H

Jo Herzog, MD
Birmingham Dermatologist
5.0 out of 5 stars 12 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.